Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jake_1984

Post Accutane, don't know what to do.

Ok I've included a picture of what my skin looked like when I was eighteen, and what it looks like now at 21, after accutane. I wish I had pictures from when I was about twenty and started developing problem skin (prior to tane), but who really likes to be around cameras when your confidence is in the dirt. Anyways, as you can see I used to have a glowin complexion, and now, not so much. I started breaking out and getting oily skin when I was twenty, maybe it was like a second puberty, and from that point on I was put on everything but tane, tried everything but tane, for about a year and a half. I finally went to the derm and he decided that I should try accutane, and boy was it a harsh experience for me, my initial breakout never really ended until a week before I stoped taking tane, and I had every side-effect you can imagine. So I am three weeks off tane now, and my skin is technically clear I guess, but I still have large pores, some blackheads, dirt under my skin, and scars, which look to me like they will break out in the near future. The problem I have, and had before I started takinf accutane was that I would get flushed, and I would break out whenever my skin was disturbed in anyway, I also have (or developed I should say) very sensitive skin. I still have these former problems, minus the cystic acne and most if not all of the active acne I used to have (minus the crap left in my pores and the blackheads). I am thinking now that I might have rosacea, which is what I thought prior to accutane, but my derm didn't. It just seems to me like I have most of the symptoms described for rosacea, and I think it strengthens my case that now off accutane, my active acne is gone, and the redness, sensitivity, and flushing remain. If anyonehas any ideas please help. I don't know if this is just naturally what your skin is supposed to look like at this time period of accutane, if I should try something, or if I should get into a derm A.S.A.P. I've heard tanning helps, or exfoliating and then neosporin, but I don't want to anger the beast by trying things without knowing the consequences first. Anyways, anyone who can help, I will be forever in debted to you. This forum is a Godsend, especially considering my social life has been ruined because of acne (or whatever I have).

If anyone wants to know my experience on accutane feel free to ask.

Thanks all[attachmentid=4870][attachmentid=4871]

post-40632-1149585207_thumb.jpg

post-40632-1149585340_thumb.jpg

Share this post


Link to post
Share on other sites

You haven't been off the 'tane long enough to see the flushing go away, so don't worry. Your skin could still improve a lot after your course, so try to be patient and see what happens.

Don't fret, and treat your skin gently!

Share this post


Link to post
Share on other sites

Yeah I think being gentle is the key. I don't know though, I just hope it subsides, because my doctor said I shouldn't be feeling any side-effects after a month, and right now I still have a bit of joint pain, and dryness. So maybe when the side-effects leave so will the redness. But I can tell everyone that my hair has stopped falling out. So to all those who are worried, I had alot alot of hair loss, and it has stopped, but I haven't growen any back (obviously I don't expect to grow it back in 3 weeks). Just hope my skin gets its glow back, I used to live having skin that everyone commented on. I know it sounds vain, but part of who we are on the inside is influenced by who we are on the outside, and if you can be confident in your appearence it makes it easier to deal with everything else.

Thanks for the support.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×